# SDR AALA20151120001

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 9,660 hours, 3,728 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12001
- Part serial: F05400
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ON FINAL APPROACH, FLAPS SELECTED TO 5 DEGREES, HOWEVER, FLAPS STUCK AT 1 DEGREE WITH FLAP ASYMMETRY NEEDLES SPLIT.  USED ALTERNATE FLAPS TO 15 DEGREE, LANDED AT 170 KTS.  REPLACED FSEU IAW AMM 27-51-01.  OPERATIONALLY CHECKED GOOD, OK FOR SERVICE.
